RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Aleksandr Aleksandrovich
(1985–2015)

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:1047
Abstract pages:579
Full texts:146
References:76
Birth date: 1.12.1985

http://www.mathnet.ru/eng/person112692
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ivanov.alexandr-aleksandrovich

Publications in Math-Net.Ru
2014
1. A. A. Ivanov, “$BV$-algebra structure on Hochschild cohomology of local algebras of quaternion type in characteristic 2”, Zap. Nauchn. Sem. POMI, 430 (2014),  136–185  mathnet  mathscinet; J. Math. Sci. (N. Y.), 219:3 (2016), 427–461
2011
2. A. A. Ivanov, “Hochschild cohomology of algebras of quaternion type. The family $Q(2\mathcal B)_1$ in characteristic 3”, Zap. Nauchn. Sem. POMI, 388 (2011),  152–178  mathnet; J. Math. Sci. (N. Y.), 183:5 (2012), 658–674  scopus
2007
3. A. I. Generalov, A. A. Ivanov, S. O. Ivanov, “Hochschild cohomology of algebras of quaternion type. II. The family $Q(2\mathcal B)_1$ in characteristic 2”, Zap. Nauchn. Sem. POMI, 349 (2007),  53–134  mathnet; J. Math. Sci. (N. Y.), 151:3 (2008), 2961–3009  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020